# SDR 070160

- Difficulty date: September 21, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN REPORTED BY THE FLIGHT CREW THE EMERGENCY EVACUATION LIGHTING SYSTEM HAS BEEN FOUND TO BE DEFECTIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  SYSTEM OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
